# SDR A6WA2018070645925

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 35,658 hours, 34,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 601R4555243
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SIDE WALL MOUNT RAIL STRIP CRACKED FS FS559+96 TO 559+112 AT STR 16L. REPLACED CARGO SIDE WALL RAIL STRIP IAW SRM 51-42-06, 51-24-21, 51-40-11.
